Alert archive / Arizona / Flash Flood Warnings in 2012

Flash Flood Warning 59, NWS Phoenix, AZ

September 3, 2012La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 3, 2012, 3:44 PM MST for La Paz County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2012, 3:44 PM MST (22:44 UTC)
Expired
Sep 3, 2012, 6:45 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 4:55 PM MSTFLASH FLOOD3 Se Bouse, AZHIGHWAY 72 CLOSED DUE TO FLOWING WATER AT MILE POST 29

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 10.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
2142 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WGUS55 KPSR 032244
FFWPSR
AZC012-040145-
/O.NEW.KPSR.FF.W.0059.120903T2244Z-120904T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
344 PM MST MON SEP 3 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 645 PM MST

* AT 337 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. RADAR HAS INDICATED 
THAT 2 TO 3 INCHES OF RAIN HAS FALLEN SINCE 230 PM. NORMALLY DRY 
WASHES WILL BEGIN RUNNING AND FLOWING TOWARD THE TOWN OF BRENDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3383 11411 3396 11385 3347 11376 3347 11409

$$

LEINS
3 follow-up statements
842 
WGUS75 KPSR 032317
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
417 PM MST MON SEP 3 2012

AZC012-040145-
/O.CON.KPSR.FF.W.0059.000000T0000Z-120904T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
417 PM MST MON SEP 3 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR
CENTRAL LA PAZ COUNTY...

AT 414 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT HEAVY RAINFALL ACROSS CENTRAL LA PAZ COUNTY. DOPPLER RADAR 
ESTIMATES SINCE 230 PM INDICATE THAT NEARLY 3 INCHES OF RAIN HAS 
FALLEN IN THE WARNING AREA. NORMALLY DRY WASHES WILL SEE A 
SUBSTANTIAL INCREASE IN FLOW THIS AFTERNOON BEFORE RECEDING THIS 
EVENING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRENDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3383 11411 3396 11385 3347 11376 3347 11409

$$

LEINS
012 
WGUS75 KPSR 032356
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
456 PM MST MON SEP 3 2012

AZC012-040145-
/O.CON.KPSR.FF.W.0059.000000T0000Z-120904T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
456 PM MST MON SEP 3 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR
CENTRAL LA PAZ COUNTY...

AT 452 PM MST...LOCAL LAW ENFORCEMENT REPORTED THAT NUMEROUS WASHES 
WERE RUNNING IN THE WARNING AREA. HIGHWAY 72 IS IMPASSIBLE AT 
MILEPOST 29 DUE TO WATER FLOWING OVER THE ROADWAY. 

HEAVY RAIN IS TAPERING OFF...HOWEVER THE EFFECTS OF RUNOFF WILL 
CONTINUE INTO THE EARLY EVENING HOURS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRENDA AND 
HIGHWAY 72 SOUTH OF BOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3383 11411 3396 11385 3347 11376 3347 11409

$$

LEINS
060 
WGUS75 KPSR 040138
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
638 PM MST MON SEP 3 2012

AZC012-040146-
/O.EXP.KPSR.FF.W.0059.000000T0000Z-120904T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
638 PM MST MON SEP 3 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MST FOR THE AREAS 
NEAR BRENDA AND BOUSE IN CENTRAL LA PAZ COUNTY...

HEAVY RAINFALL HAS ENDED ACROSS THE WARNING AREA. 
HOWEVER...LINGERING RUNOFF FROM EARLIER STORMS WILL ALLOW WASHES TO 
CONTINUE RUNNING INTO THE EVENING HOURS. THE THREAT FOR WIDESPREAD 
FLASH FLOODING HAS ENDED...BUT LOW LYING AREAS AND NORMALLY POOR 
DRAINAGE AREAS COULD REMAIN INUNDATED TO A DEGREE THIS EVENING. 


LAT...LON 3383 11411 3396 11385 3347 11376 3347 11409

$$

LEINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 3:00 PM MST, 44 minutes earlier.

Area forecast discussion, Sep 3, 3:00 PM MST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
300 PM MST MON SEP 3 2012

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL REMAIN CENTERED OVER OR NEAR NEW MEXICO
THROUGH MUCH OF THE UPCOMING WEEK. VERY MOIST AND MODERATELY
UNSTABLE AIR WILL OVERSPREAD THE AREA...WHILE WEAK WEATHER
DISTURBANCES PERIODICALLY MOVE WEST ACROSS NORTHERN MEXICO. AS A
RESULT...EXPECT A RATHER ACTIVE PERIOD OF WEATHER THIS WEEK...WITH
AN ABOVE NORMAL CHANCE FOR MAINLY LATE AFTERNOON AND EVENING
THUNDERSTORMS. LOCALLY HEAVY RAINFALL AND STRONG WINDS ARE LIKELY
WITH THE MORE INTENSE STORMS.

&&

.DISCUSSION...
LATEST RAP ANALYZED A DIFFUSE TROUGH EXTENDING FROM SOUTHERN NM TO
HERMOSILLO MEXICO...THOUGH THIS IS DIFFICULT TO IDENTIFY ON WV
IMAGERY. STRONG STORMS HAVE DEVELOPED IN THE DIFLUENT REGION BETWEEN
THIS TROUGH AND AN ANTICYCLONE CENTERED NEAR THE WHITE MOUNTAINS.
FURTHER NORTH ACROSS THE MOGOLLON RIM...OROGRAPHICALLY-INDUCED
SHOWERS AND THUNDERSTORMS HAVE ALSO FORMED BUT CONTINUE TO DRIFT
NORTHEASTWARD TOWARDS THE CO PLATEAU WITHIN A 10 KT MEAN LAYER FLOW.
EARLIER MOISTURE SURGE ALONG THE GOC AND ACROSS YUMA AND THE
IMPERIAL VALLEY YIELDED HEAT INDICES BETWEEN 110 AND 115
DEGREES...BUT HAVE SINCE LOWERED AS THE ATMOSPHERE MIXES OUT.

LATEST MESOANALYSIS SHOWS MODERATELY STRONG CONVECTIVE INHIBITION
ACROSS MUCH OF THE FORECAST AREA...LARGELY DUE TO A RIDGE AND THE
ASSOCIATED WARM/DRY AIR IN THE 800-700 MB LAYER. MODEL SOUNDINGS
INDICATE THAT THIS LAYER WILL MOISTEN ACROSS WESTERN AZ THIS
AFTERNOON...WHICH WILL HELP TO ERODE THE CIN AND INITIATE ISOLATED
CONVECTION. NMM-B BASED WRF FROM UNIV OF AZ APPEARS TO HAVE THE BEST
HANDLE ON THE SHORT-TERM EVOLUTION AND SUGGESTS STORMS WILL FIRE
ACROSS YUMA AND LA PAZ COUNTIES THIS AFTERNOON. ISOLATED ACTIVITY IN
THE IMPERIAL VALLEY ALSO CANNOT BE RULED OUT...GIVEN THE
SOUTHWESTERLY STEERING FLOW AND PRESENCE OF CB/TCU ON VISIBLE
SATELLITE ALONG THE BAJA SPINE. ACROSS THE PHOENIX METRO AREA...THE
MAIN IMPACT APPEARS TO BE THE POTENTIAL BLOWING DUST FROM
THUNDERSTORMS TO THE SOUTH...THOUGH POPS REMAIN 5 TO 10 PERCENT
ABOVE THE CLIMATOLOGICAL AVERAGE.

&&

.PREVIOUS DISCUSSION...
IN THE SHORT TERM (MONDAY-WEDNESDAY)...EXPECT A DAY TO DAY INCREASE
IN STORM ACTIVITY...ESPECIALLY OVER AZ PORTION OF THE CWA. VERY
MOIST AIR MASS CURRENTLY EXISTS OVER NORTHWEST MEXICO. SYNOPTIC
PATTERN...WITH RATHER STRONG TROUGH OF LOW PRESSURE MOVING EAST
ACROSS SOUTH-CENTRAL CANADA WHILE A TROPICAL DISTURBANCE (NOW TS
JOHN) MOVES WEST JUST OFF THE SOUTHERN END OF BAJA
CALIFORNIA...CERTAINLY SUPPORTS A MOISTURE INCREASE OVER OUR
AREA...AND THE GFS/ECMWF/NAM CERTAINLY AGREE THE ATMOSPHERE WILL
MOISTEN SIGNIFICANTLY DURING THE NEXT 36 HRS.

WITH ATMOSPHERIC MOISTENING CONTINUING ON TUESDAY (ANOMALOUSLY HIGH
PRECIPITABLE WATER NEAR 2" BY THEN) AND MORE DIFLUENT UPPER LEVEL
FLOW OVER SOUTHEAST AZ BY TUESDAY AFTN...PRECIP CHANCE WILL BE A BIT
GREATER TUESDAY EVENING... ESPECIALLY OVER SOUTH-CENTRAL AZ. VERY
MOIST AND MODERATELY UNSTABLE ATMOSPHERE REMAINS IN PLACE ON
WEDNESDAY...AND PRECIP CHANCES WILL BE ENHANCED AS A WEAK WEATHER
DISTURBANCE MOVES WEST ACROSS SONORA. WITH SUCH HIGH ATMOSPHERIC
MOISTURE CONTENT...DECENT CAPE...AND WEAK STEERING FLOW...LOCALLY
HEAVY RAINFALL CAN BE EXPECTED...THOUGH STRONG/DAMAGING WINDS WILL
ALSO BE POSSIBLE.

IN THE EXTENDED PERIOD(THURSDAY-SUNDAY)...NUMERICAL MODELS INDICATE
ATMOSPHERE WILL REMAIN ANOMALOUSLY MOIST AND MODERATELY UNSTABLE
WHILE WEAK WEATHER DISTURBANCE CONTINUE TO AFFECT THE DESERT
SOUTHWEST. WENT WITH SLIGHT CHANCE POPS DURING THE LATE AFTN/EVENING
HOURS FOR  SOUTH-CENTRAL AZ EACH DAY...BUT WOULD NOT BE SURPRISED IF
PRECIP CHANCES WILL ACTUALLY BE SOMEWHAT HIGHER THAN CURRENTLY
PORTRAYED.
&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...
THROUGH 06Z TUE...INCREASING CLOUDS BECOMING SCT-BKN AOA 14 THSD MSL
LATE IN THE AFTERNOON AND EVENING...WITH POSSIBLE ISOLATED
SHWRS/TSTMS. WEST WIND 5 TO 15 KNOTS...BUT VARIABLE AND GUSTY WITH
CONVECTIVE OUTFLOW BOUNDARIES IF NEARBY CONVECTION DEVELOPS. FROM
06Z TUE TO 19Z TUE...SCT-BKN CLDS AOA 14 THSD MSL. LIGHT WIND UNDER
10 KNOTS.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
THROUGH 06Z TUE...INCREASING CLOUDS BECOMING SCT-BKN AOA 14 THSD MSL
LATE IN THE AFTERNOON AND EVENING...WITH ISOLATED SHWRS/TSTMS. SOUTH
WIND 5 TO 15 KNOTS...BUT VARIABLE AND GUSTY WITH CONVECTIVE OUTFLOW
BOUNDARIES IF NEARBY CONVECTION DEVELOPS. FROM 06Z TUE TO 19Z
TUE...SCT-BKN CLDS AOA 16 THSD MSL. SOUTH WIND 5 TO 15 KNOTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
SIGNIFICANT MONSOON MOISTURE WILL COVER THE REGION. A SLIGHT CHANCE
OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE MAINLY OVER
SOUTH CENTRAL ARIZONA...PARTICULARLY MOUNTAINS. MINIMUM RELATIVE
HUMIDITIES WILL RANGE FROM 20 TO 25 PERCENT...EXCEPT 15 TO 20
PERCENT IN IN SOUTHEAST CALIFORNIA. RELATIVELY LIGHT WINDS ARE
EXPECTED.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
PREVIOUS DISCUSSION...DG
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZ
Hazardous weather outlook, Sep 3, 5:12 AM MST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
512 AM MST MON SEP 3 2012

AZZ021>024-026>028-041300-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
512 AM MST MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH-
CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

EXPECT A SLIGHT CHANCE FOR A THUNDERSTORM LATE THIS AFTERNOON AND
THIS EVENING...MAINLY OVER THE HIGHER TERRAIN. PRIMARY HAZARDS
INCLUDE BRIEF HEAVY RAIN...STRONG GUSTY WINDS...AND CLOUD TO GROUND
LIGHTNING. LOCALIZED DENSE BLOWING DUST WILL BE POSSIBLE OVER
PORTIONS OF THE LOWER DESERT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LATE AFTERNOON AND EVENING THUNDERSTORM WILL BE A GOOD BET TUESDAY
THROUGH THURSDAY...WITH STORM CHANCES LINGERING INTO THE UPCOMING
WEEKEND. THE MOIST NATURE OF THE AIR MASS WILL HEIGHTEN THE FLASH
FLOOD POTENTIAL WITH ANY SLOW MOVING STORM. OTHER HAZARDS INCLUDE
STRONG GUSTY WINDS...DENSE BLOWING DUST...AND CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-025-CAZ030>033-041300-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
512 AM MST MON SEP 3 2012 /512 AM PDT MON SEP 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

EXPECT A SLIGHT CHANCE FOR AN AFTERNOON OR EVENING THUNDERSTORM.
BRIEF HEAVY RAIN...STRONG GUSTY WINDS...AREAS OF BLOWING SAND OR DUST...
AND FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE MORE
INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AT LEAST A SLIGHT CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS TUESDAY THROUGH THURSDAY. THE MOIST NATURE OF THE
AIR MASS WILL HEIGHTEN THE FLASH FLOOD POTENTIAL WITH ANY SLOW MOVING
STORM. OTHER POSSIBLE HAZARDS INCLUDE CLOUD TO GROUND LIGHTNING...
STRONG GUSTY WINDS...AND LOCALIZED BLOWING SAND OR DUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 3, 2:57 PM MST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
257 PM MST MON SEP 3 2012

AZZ021-032245-
LA PAZ AZ-
257 PM MST MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 345 PM MST

AT 248 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF BRENDA.  THIS STORM WAS MOVING
SLOWLY TO THE NORTH AROUND 5 MILES PER HOUR. STORM DEVELOPMENT WILL
CONTINUE TO INCREASE IN COVERAGE AND POSSIBLY INTENSITY AS WELL
THROUGH THE AFTERNOON ACROSS THE REGION.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  INTERSTATE 10 AND U.S. 60 EAST OF QUARTZSITE
  BRENDA

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3377 11410 3376 11383 3354 11387 3356 11405
TIME...MOT...LOC 2154Z 172DEG 2KT 3359 11395

NOLTE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 5:46 PM MSTBlowing Dust AdvisoryPSR67 min
Sep 2, 6:53 PM MSTDust Storm WarningPSR2 hr
Sep 3, 2:57 PM MSTSpecial Weather StatementPSRLa Paz48 min
Sep 3, 3:03 PM MSTSevere Thunderstorm WarningPSRLa Paz57 min
Sep 3, 3:23 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Sep 3, 4:04 PM MSTSpecial Weather StatementPSRLa Paz41 min
Sep 3, 4:23 PM MSTBlowing Dust AdvisoryPSR97 min

Nearby

Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.